# SDR G41A201207300005

- Difficulty date: July 30, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N26AT
- Make and model: Lear 25B
- Aircraft serial: 25B130
- Aircraft time: 20,992 hours, 16,442 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Bonding Jumper
- Condition: Frayed
- Location: Rudder
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTING ELP ON AN EMPTY LEG TO IAH, 5 MIN AFTER TAKEOFF, THE CAPTAIN REPORTED THAT AFTER FLYING THROUGH A RAIN CLOUD TRANSMITTING ON THE NR 1 AND NR 2 COMM RADIOS BECAME GARBLED AND UNREADABLE.  RECEIVING SEEMED NORMAL.  CAPTAIN CHOSE TO RETURN TO ELP.  LOCAL AVIONICS SHOP WAS CALLED TO ASSIST WITH THE FUNCTIONAL CHECK OF THE RADIOS.  THE SQUAWK WAS DUPLICATED ON THE GROUND.  FOUR STATIC WICKS ON THE TAIL WERE FOUND TO BE QUESTIONABLE ON THE OHM CHECK.  ONE BONDING ON THE RUDDER WAS FOUND TO BE FRAYED.  NEW STATIC WICKS WERE INSTALLED AND THE BONDING WIRE WAS REPLACED.  SIGNAL STRENGTH FROM BOTH COMM RADIOS WAS CHECKED AND FOUND TO BE NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
